Aa
A
A
Close
Avatar universal

low wbc & Plateas

I am now taking Campath and today at the Doc office my wbc was low and My plateas were also . I think this is to be expected , but not sure anyone know
Read more
Cancel
Follow
Upvote - 0
1 Answers
Page 1 of 1
Avatar universal
Hi.
Myelosuppression is one of the side effects of alentuzumab (campath).  Depending on the levels of the white blood cell count and the platelet count, modification in doses can be done.  Discontinuation of the drug is also sometimes done if there is severe cytopenia, and resumed once the marrow recovers.  
Hope this helps.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Leukemia & Lymphoma Community Resources
Top Leukemia & Lymphoma Answerers
1081992 tn?1389907237
Blank
PA